# SDR CALA9801601

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN SKIN OF RT HORIZONTAL STABILIZER LEADING EDGE ON SECOND SECTION NEAR THE LOWER EXTERNAL CORNER.  THE AREA WAS REPAIRED IAW ECRA 5513-01001.
